# SDR IXXA0500209S

- Difficulty date: October 18, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Temporary
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK TO COMPLY WITH DTA REQUIREMENTS REMOVED EXISTING EXTERNAL DOUBLER AT STATION 1702 LONGERON 26 LEFT.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW REPAIR DOUBLER AT STATION 1690 TO 1713 LONGERON 24 LEFT TO LONGERON 30 LEFT IAW COOPWSA EO COO-8-53-409-04.
